Feuilletages totalement géodésiques, flots riemanniens et variétés de Seifert  [ Totally geodesic foliations, riemannian flows and Seifert manifolds ]
Annales de l'Institut Fourier, Volume 55 (2005) no. 4, p. 1411-1438
We study totally geodesic codimension 1 smooth foliations on Lorentzian manifolds. We are in particular interested in the relations between riemannian flows and geodesic foliations. We prove that, up to a 2-cover, any Seifert bundle admits such a foliation.
Nous étudions les feuilletages lisses totalement géodésiques de codimension 1 des variétés lorentziennes. Nous nous intéressons notamment aux relations entre les flots riemanniens et les feuilletages géodésiques. Nous prouvons que, quitte à prendre un revêtement d’ordre 2, tout fibré de Seifert possède un tel feuilletage.
DOI : https://doi.org/10.5802/aif.2128
Classification:  57R30,  53C50
Keywords: Totally geodesic foliations, riemannian flows
@article{AIF_2005__55_4_1411_0,
     author = {Mounoud, Pierre},
     title = {Feuilletages totalement g\'eod\'esiques, flots riemanniens et vari\'et\'es de Seifert},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {4},
     year = {2005},
     pages = {1411-1438},
     doi = {10.5802/aif.2128},
     zbl = {1080.53024},
     mrnumber = {2157171},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2005__55_4_1411_0}
}
Mounoud, Pierre. Feuilletages totalement géodésiques, flots riemanniens et variétés de Seifert. Annales de l'Institut Fourier, Volume 55 (2005) no. 4, pp. 1411-1438. doi : 10.5802/aif.2128. http://www.numdam.org/item/AIF_2005__55_4_1411_0/

[A-S] J.L. Arraut; P.A. Schweitzer A note on actions of the cylinder S 1 ×R, Topology and its applications, Tome 123 (2002), pp. 533-535 | Article | MR 1924050 | Zbl 1039.57024

[B-M-T] C. Boubel; P. Mounoud; C. Tarquini Foliations admitting a transverse connection; applications in dimension (à paraître dans Ergodic Theory Dynam. Systems.)

[C-C1] J. Cantwell; L. Conlon Foliations I, Graduate Studies in Math., Tome 23 | Zbl 0936.57001

[C-C2] J. Cantwell; L. Conlon Endsets of exceptional leaves; a theorem of G. Duminy (preprint) | Zbl 1011.57009

[C-G] Y. Carrière; E. Ghys Feuilletages totalement géodésiques, An. Acad. Brasil Cienc., Tome 53 (1981) no. 3, pp. 427-432 | MR 663239 | Zbl 0486.57013

[Ca] Y. Carrière Flots riemanniens, Structure transverse des feuilletages, Toulouse 1982 (Asterisque) Tome 116 (1984), pp. 31-52 | Zbl 0548.58033

[E-H-N] D. Eisenbud; U. Hirsch; Et W. Neumann Transverse foliations of Seifert bundles and self homeomorphism of the circle, Comment. Math. Helv., Tome 56 (1981), pp. 638-660 | Article | MR 656217 | Zbl 0516.57015

[G-K] W. Goldman; Y. Kamishima The fundamental group of a compact flat Lorentz space form is virtually polycyclic., J. Differential Geom., Tome 19 (1984) no. 1, pp. 233-240 | MR 739789 | Zbl 0546.53039

[G-N] R. Geoghegan; A. Nicas A Hochschild homology Euler characteristic for circle actions, K-Theory, Tome 18 (1999), pp. 99-135 | Article | MR 1711720 | Zbl 0947.55004

[Gh] E. Ghys Rigidité différentiable des groupes fuchsiens, Inst. Hautes Études Sci. Publ. Math. (1993) no. 78, pp. 163-185 | Numdam | MR 1259430 | Zbl 0812.58066

[He] G. Hector Feuilletages en cylindres, Springer Verlag (Lecture Notes in Math.) Tome 597 (1977), pp. 252-270 | Zbl 0361.57020

[Kl] B. Klingler Complétude des variétés lorentziennes à courbure constante, Math. Ann., Tome 306 (1996) no. 2, pp. 353-370 | MR 1411352 | Zbl 0862.53048

[Le] G. Levit Feuilletages des variétés de dimension 3 qui sont des fibrés en cercles, Comment. Math. Helv., Tome 32 (1957-58), pp. 215-223 | MR 511848 | Zbl 0393.57004

[M-R] R. Moussu; R. Roussarie Relations de conjugaison et de cobordisme entre certains feuilletages, Publ. math. IHES, Tome 43 (1973), pp. 143-168 | Numdam | MR 358810 | Zbl 0356.57018

[Mo1] P. Mounoud Dynamical properties of the space of Lorentzian metrics, Comment. Math. Helv., Tome 78 (2003), pp. 463-485 | Article | MR 1998389 | Zbl 1033.58012

[Mo2] P. Mounoud Complétude et flots nul-géodésiques en géométrie lorentzienne, Bulletin de la SMF, Tome 132 (2004), pp. 463-475 | Numdam | MR 2081222 | Zbl 1066.53087

[Mol] P. Molino Riemannian foliations, Progress in mathematics (1988) | MR 932463 | Zbl 0633.53001

[R-R] H. Rosenberg; R. Roussarie Reeb foliations, Annals of Math., Tome 91 (1970), pp. 1-24 | Article | MR 258057 | Zbl 0198.28402

[Sa] F. Salein Variétés anti-de Sitter de dimension 3 exotiques, Ann. Inst. Fourier, Tome 50 (2000) no. 1, pp. 257-284 | Article | Numdam | MR 1762345 | Zbl 0951.53047

[Wo] J.W. Wood Bundle with totally disconnected structure group, Comment. Math. Helv., Tome 46 (1971), pp. 257-273 | Article | MR 293655 | Zbl 0217.49202

[Yo] K. Yokumoto Examples of Lorentzian geodesible foliations of closed three manifolds having Heegard splitting of genus one, Tohoku Math. J., Tome 56 (2004), pp. 423-443 | Article | MR 2075776 | Zbl 1065.57029

[Ze1] A. Zeghib Geodesic foliations in Lorentz 3-manifolds, Comment. Math. Helv., Tome 74 (1999), pp. 1-21 | Article | MR 1677118 | Zbl 0919.53011

[Ze2] A. Zeghib Isometry group and geodesic foliations of Lorentz manifolds. Part II: geometry of analytic Lorentz manifold with large isometry groups, Geom. func. anal., Tome 9 (1999), pp. 823-854 | Article | MR 1719610 | Zbl 0946.53036